Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Masturbation addiction, dark patches around eyes, back pain, hearing loss. Cure?

Hello Sir!i m 23 year boy,weigh 60 kg named XXXXX,Sir i frequently masturbate though i know its ill effects,Sir i want to b healthy again....I m masturbating from the age of 17.....please advice me some energetic food that will make me healthy again,presently i listen lesser,darkness is encircling my eyes and i also experience back pain . Waiting for your valuable suggestion.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hello Mr Rohit
95% of men do masturbate in their life. Masturbation per say does nort harm. Yes, it is the guilt, which makes you depressed and worry and this is harmful. First thing to understand is that frequent masturbation is not a disease. You should engage yourself in creative activities. Care for your nutrition. You should meet Urologist for councelling and to exclude other causes fot back pain.
Hope this information will help you. Please feel free to ask further queries.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor